RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Pivovarova, Elena Nikolaevna

Total publications: 15 (15)
in MathSciNet: 4 (4)
in zbMATH: 2 (2)
in Web of Science: 8 (8)
in Scopus: 9 (9)
Cited articles: 11
Citations in Math-Net.Ru: 43
Citations in Web of Science: 42
Citations in Scopus: 53

Number of views:
This page:427
Abstract pages:2560
Full texts:227
References:229
E-mail: ,

http://www.mathnet.ru/eng/person77976
http://scholar.google.com/citations?user=JY-o79YAAAAJ&hl=en
http://zbmath.org/authors/?q=ai:pivovarova.elena-n
https://mathscinet.ams.org/mathscinet/MRAuthorID/1056941
http://elibrary.ru/author_items.asp?spin=5554-8404
http://www.researcherid.com/rid/J-6757-2016
http://www.scopus.com/authid/detail.url?authorId=56105346800

Full list of publications:
| by years | by types | by times cited in WoS | by times cited in Scopus | scientific publications | common list |



   2019
1. Tatyana B. Ivanova, Alexander A. Kilin, Elena N. Pivovarova, “Controlled Motion of a Spherical Robot with Feedback. II”, J. Dyn. Control Syst., 25:1 (2019), 1–16  mathnet  crossref  mathscinet  isi  scopus (cited: 1)
2. Alexander A. Kilin, Elena N. Pivovarova, “Qualitative Analysis of the Nonholonomic Rolling of a Rubber Wheel with Sharp Edges”, Regul. Chaotic Dyn., 24:2 (2019), 212–233  mathnet  crossref  scopus

   2018
3. Tatyana B. Ivanova, Alexander A. Kilin, Elena N. Pivovarova, “Controlled motion of a cpherical robot with feedback. I”, J. Dyn. Control Syst., 24:3 (2018), 497–510  mathnet  crossref  zmath  isi (cited: 5)  scopus (cited: 7)
4. Alexander A. Kilin, Elena N. Pivovarova, “Integrable Nonsmooth Nonholonomic Dynamics of a Rubber Wheel with Sharp Edges”, Regul. Chaotic Dyn., 23:7 (2018), 887–907  mathnet  mathnet  crossref  isi  scopus (cited: 1)
5. T. B. Ivanova, A. A. Kilin, E. N. Pivovarova, “Control of the Rolling Motion of a Spherical Robot on an Inclined Plane”, Doklady Physics, 63:10 (2018), 435–440  mathnet  crossref  crossref  isi  elib  scopus

   2016
6. A. V. Borisov, A. O. Kazakov, E. N. Pivovarova, “Regular and chaotic dynamics in the rubber model of a Chaplygin top”, Regular and Chaotic Dynamics, 21:7-8 (2016), 885–901  mathnet  mathnet  crossref  crossref  isi  elib  scopus (cited: 8)

   2017
7. Alexander A. Kilin, Elena N. Pivovarova, “The Rolling Motion of a Truncated Ball Without Slipping and Spinning on a Plane”, Regul. Chaotic Dyn., 22:3 (2017), 298–317  mathnet (cited: 3)  crossref  mathscinet  isi (cited: 2)  scopus (cited: 4)
8. E. N. Pivovarova, “Stability analysis of steady motions of a spherical robot of combined type”, Nelin. Dinam., 13:4 (2017), 611–623  mathnet  crossref  elib

   2015
9. Alexander A. Kilin, Elena N. Pivovarova, Tatyana B. Ivanova, “Spherical Robot of Combined Type: Dynamics and Control”, Regul. Chaotic Dyn., 20:6 (2015), 716–728  mathnet (cited: 14)  crossref  mathscinet  adsnasa  isi (cited: 17)  scopus (cited: 21)
10. E. N. Pivovarova, A. V. Klekovkin, “Influence of rolling friction on the controlled motion of a robot wheel”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 25:4 (2015), 583–592  mathnet  elib
11. E. V. Vetchanin, Yu. L. Karavaev, A. A. Kalinkin, A. V. Klekovkin, E. N. Pivovarova, “A model of a screwless underwater robot”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 25:4 (2015), 544–553  mathnet  elib

   2014
12. Tatyana B. Ivanova, Elena N. Pivovarova, “Comment on the paper by A. V. Borisov, A. A. Kilin, I. S. Mamaev “How to control the Chaplygin ball using rotors. II””, Nelin. Dinam., 10:1 (2014), 127–132  mathnet
13. Tatiana B. Ivanova, Elena N. Pivovarova, “Comments on the Paper by A.V. Borisov, A.A. Kilin, I.S. Mamaev “How to Control the Chaplygin Ball Using Rotors. II””, Regul. Chaotic Dyn., 19:1 (2014), 140–143  mathnet (cited: 11)  crossref  mathscinet  zmath  isi (cited: 10)  scopus (cited: 11)

   2013
14. Tatyana B. Ivanova, Elena N. Pivovarova, “Dynamics and control of a spherical robot with an axisymmetric pendulum actuator”, Nelin. Dinam., 9:3 (2013), 507–520  mathnet  crossref

   2012
15. E. N. Pivovarova, T. B. Ivanova, “Stability analysis of periodic solutions in the problem of the rolling of a ball with a pendulum”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2012, no. 4, 146–155  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019